# SDR UALA2013022401091

- Difficulty date: February 23, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 62,023 hours, 23,173 cycles
- Engine: Iae V2527A5
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Condition: Faulty
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT HAD NO FLAP EXTENSION AND HAD TO MANUALLY LOWER FLAPS FOR LANDING.  LANDING WAS UNEVENTFUL AND TAXIED NORMAL TO GATE AFTER LANDING.  DUPLICATED SLATS WILL NOT MOVE, AFTER CYCLING POWER ON AIRCRAFT SLATS MOVE WITH NO FAULTS.  LM WANTS ALL SLAT TORQUE LIMITERS CHECKED.  REPLACED LEFT NR 2 O/B ROTARY ACTUATOR.  RIGHT NR 1 I/B ROTARY ACTUATOR WAITING PARTS.
